# SDR MALA975946

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N48XJ
- Make and model: Saab SF340A
- Aircraft serial: 048
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel Assy
- Condition: Failed
- Location: Lt Mlg Brake
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW REPORTED THE HYDRAULICS FAILED DURING TAXI OUT TO THE RUNWAY.  AIRCRAFT WAS PARTIALLY OFF RUNWAY, AIRCRAFT TOWED BACK TO GATE.  MAINTENANCE REPLACE THE LEFT OUT BOARD BRAKE SWIVEL ASSEMBLY.  SERVICED SYSTEM, BLED BRAKE, ALL CHECKS GOOD.
